Stable Vector Bundles on Projective Spaces in Char p > 0.
Mathematische Annalen, Tome 254 (1980), pp. 53-72
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
stable vector bundles, characteristic p, rank two stable reflexive sheaf, rank r semistable bundle, bounded family
@article{MAN_1980__254_163483,
author = {Lawrence Ein},
title = {Stable {Vector} {Bundles} on {Projective} {Spaces} in {Char} p > 0.},
journal = {Mathematische Annalen},
pages = {53--72},
year = {1980},
volume = {254},
zbl = {0431.14003},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__254_163483/}
}
Lawrence Ein. Stable Vector Bundles on Projective Spaces in Char p > 0.. Mathematische Annalen, Tome 254 (1980), pp. 53-72. http://geodesic.mathdoc.fr/item/MAN_1980__254_163483/